# SDR SWAA2025050265466

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N8897K
- Make and model: Boeing 737-8
- Aircraft serial: 68049
- Aircraft time: 4,769 hours, 2,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE ATTENDANT JUMPSEAT FLASHLIGHT INOP<[01] OPERATIONAL CHECK GOOD IN REF TO AMM 25-64-00; THIS CLEARS MEL 25-64-02A
